Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

May 2, 2008Ozaukee County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 2, 2008, 7:28 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2008, 7:28 PM CDT (00:28 UTC)
Expired
May 2, 2008, 8:00 PM CDT
In force
32 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Ozaukee County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 030028
SVRMKX
WIC089-131-030100-
/O.NEW.KMKX.SV.W.0016.080503T0028Z-080503T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 800 PM CDT

* AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CEDARBURG...AND MOVING NORTHEAST AT 54 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAUKVILLE...PORT WASHINGTON AND NEWBURG BY 735 PM CDT...
  FREDONIA BY 740 PM CDT...
  BELGIUM BY 745 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4342 8780 4341 8782 4340 8782 4320 8798
      4320 8802 4325 8815 4354 8802 4355 8776
      4349 8776
TIME...MOT...LOC 0028Z 213DEG 47KT 4332 8802

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 030035
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT FRI MAY 2 2008

WIC131-030044-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
WASHINGTON WI-
734 PM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
      4320 8802 4329 8805 4354 8802 4355 8776
      4349 8776
TIME...MOT...LOC 0034Z 213DEG 47KT 4338 8796

$$

WIC089-030100-
/O.CON.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
734 PM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE COUNTY...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SAUKVILLE...MOVING NORTHEAST AT 54 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREDONIA AND WAUBEKA BY 740 PM CDT...
  BELGIUM AND HARRINGTON BEACH STATE PARK BY 745 PM CDT...

SEEK SHELTER SHOULD THIS THUNDERSTORM APPROACH YOUR LOCATION.  
REMEMBER LIGHTNING CAN STRIKE WELL AHEAD OF THE MAIN THUNDERSTORM.

LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
      4320 8802 4329 8805 4354 8802 4355 8776
      4349 8776
TIME...MOT...LOC 0034Z 213DEG 47KT 4338 8796

$$
MBK
000 
WWUS53 KMKX 030046
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT FRI MAY 2 2008

WIC089-030100-
/O.CON.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
745 PM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE COUNTY...

AT 741 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR FREDONIA...OR NEAR PORT WASHINGTON...
MOVING NORTHEAST AT 54 MPH.

THE STORM WILL AFFECT PORT WASHINGTON...BELGIUM AND FREDONIA THROUGH 
8 PM. 

LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
      4320 8802 4329 8805 4354 8802 4355 8776
      4349 8776
TIME...MOT...LOC 0045Z 213DEG 47KT 4350 8785

$$
MBK
000 
WWUS53 KMKX 030056
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT FRI MAY 2 2008

WIC089-030106-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-080503T0100Z/
OZAUKEE WI-
756 PM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
800 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS...AND IS ABOUT TO 
EXIT THE FAR NORTHEAST CORNER OF OZAUKEE COUNTY...NORTH OF LAKE 
CHURCH. 

LAT...LON 4348 8778 4346 8778 4340 8782 4320 8797
      4320 8802 4329 8805 4354 8802 4355 8776
      4349 8776
TIME...MOT...LOC 0056Z 213DEG 47KT 4362 8774

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:12 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, May 2, 2:12 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CDT FRI MAY 2 2008

.SHORT TERM...

THE WINDOW FOR SEVERE THREAT IS BEGINNING. THERE IS STILL A SMALL
CHANCE OF SEVERE STORMS...ALONG WITH ISOLATED TORNADOES LATE THIS
AFTERNOON AND EARLY THIS EVENING. GOOD UPPER DIFLUENCE AS 95 KT
UPPER JET PUSHES INTO THE LAKE MICHIGAN AREA THIS EVENING.

VISIBLE SATELLITE IMAGERY SHOWING CLOUDS THINNING BEHIND EARLY
AFTERNOON BAND OF THUNDERSTORMS ACROSS FAR SOUTHERN WI AND
NORTHERN IL. LIS HAVE RISEN TO -3.

EXPECT MAIN THREAT JUST AHEAD OF DRY PUNCH THAT WILL MOVE INTO THE
FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WATER
VAPOR LOOP SHOWS DRYING JUST NOW PUSHING INTO THE EXTREME SOUTHWEST.

FORECAST SOUNDINGS OFF 12Z NAM AND 17Z RUC HAVE MARGINAL
CAPE...BUT THIS MAY BE UNDERDONE WITH A LITTLE HEATING. ALSO A
BRIEF TORNADO POTENTIAL WITH HELICITY RAISING TO AROUND 230. EHI
VALUES ARE NEAR 1...BUT WITH A LITTLE MORE CAPE THOSE WOULD BE
HIGHER. HOWEVER RUC IS SHOWING THAT DRY PUNCH PUSHES IN FAIRLY
RAPIDLY. IF THIS HAPPENS LIMITED INSTABILITY MAY NOT BE ENOUGH FOR
DEEP CONVECTION.

AT LEAST THE SOUTHERN HALF OF THE FORECAST AREA COULD BE IN THE
WARM SECTOR...BEFORE OCCLUDED FRONT PUSHES IN FROM THE
SOUTHWEST...AND DRY AIR PUSHES INTO THE MID LEVELS AROUND THE
MATURE CLOSED UPPER LOW. THEN DRY AIR WILL SHUT OFF
THUNDERSTORM...AND SHOWER POTENTIAL THIS EVENING. WINDS SHIFTED TO
SOUTHWEST WITH GUSTS TO 33 KNOTS WITH OCCLUSION.

WRAP AROUND PRECIP EXPECTED ON SATURDAY AS UPPER LOW OPENS AND
RESULTANT TROUGH MOVES ACROSS WISCONSIN AND NORTHERN ILLINOIS.

SHORTWAVE ON GFS FOR SUNDAY NIGHT IS NOT AS PRONOUNCED AS
YESTERDAY AND IS IN FAIR AGREEMENT WITH ECMWF. BOTH 12Z GFS AND
12Z ECMWF HAVE A WEAK SURFACE TROUGH MOVING THROUGH MONDAY. BOTH
NAM AND GFS HAVE STEEP LAPSE RATES...CAPES NEAR 700 OFF THE GFS.
THEREFORE WILL GO WITH A SMALL CHANCE OF SHOWERS.

.LONG TERM...

NEW ECMWF IS NOW TRENDING TOWARD THE GFS IN THE MID/LATE PERIODS.
THEREFORE WILL TREND WETTER FOR TUESDAY/TUESDAY NIGHT.

&&

.AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS EXPECTED
CONVECTION LATE THIS AFTERNOON AND TONIGHT. THUNDERSTORMS AND
ASSOCIATED MVFR/IFR CEILINGS AND VISIBILITIES ASSOCIATED WITH LOW
LEVEL JET NOSE PUSHING NORTHEAST OF THE AREA.

NEXT ROUND OF THUNDERSTORMS EXPECTED BETWEEN 20Z FRIDAY AND 02Z
SATURDAY...AS COLD FRONT PUSHES ACROSS SOUTHERN WISCONSIN. EXPECT
PREVAILING MVFR CEILINGS AND VISIBILITIES WITH THUNDERSTORMS...WITH
SOME IFR VISIBILITIES AND CEILINGS POSSIBLE IN STRONGEST STORMS.
WINDS GRADUALLY INCREASE IN MAGNITUDE AND SHIFT TO THE SOUTHWEST AND
WEST ON SATURDAY. MVFR CEILINGS AND SCATTERED RAIN SHOWERS ARE
EXPECTED AS UPPER LOW SHIFTS ACROSS THE AREA.

&&

.MARINE...STABLE MARINE LAYER EXPECTED TO PREVENT MIXING OF WINDS
ALOFT DOWN TO THE SURFACE TONIGHT AND SATURDAY. THIS SHOULD KEEP
WINDS BELOW SMALL CRAFT ADVISORY CRITERIA...DESPITE AN INCREASING
SURFACE PRESSURE GRADIENT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...HENTZ
AVIATION/MARINE...WOOD
Hazardous weather outlook, May 2, 4:28 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI MAY 2 2008

WIZ046-047-051-052-056>060-062>072-031100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
428 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN HAZARDS.

SOME RIVERS WILL REMAIN IN FLOOD...INCLUDING THE FOX...PECATONICA
AND ROCK. OTHER RIVERS THAT HAD BEEN FALLING WILL BECOME STEADY...OR
SLOWLY RISE...WITH EXPECTED RAINFALL TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAINFALL THROUGH SATURDAY WILL KEEP SEVERAL RIVERS ABOVE FLOOD STAGE
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-031100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
428 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED
WATERSPOUTS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WOOD

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 2, 6:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 PM CDT FRI MAY 2 2008

WIZ046-047-051-052-056>060-062>072-030030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
619 PM CDT FRI MAY 2 2008

...SCATTERED STRONG THUNDERSTORMS PUSHING INTO SOUTHEAST
WISCONSIN...

A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM CLINTON AND
SHARON SOUTH INTO NORTHERN ILLINOIS...WEST OF HARVARD AND
WOODSTOCK. THESE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 45
MPH AND WILL AFFECT THE DELAVAN...EAST TROY...AVALON...WHITEWATER
AND ELKHORN AREAS THROUGH 645 PM.

WIND GUSTS TO 60 MPH AND HAIL TO PENNY SIZE ARE POSSIBLE WITH
THESE THUNDERSTORMS. IN ADDITION...A TORNADO WATCH IS IN EFFECT
FOR WALWORTH...ROCK AND JEFFERSON COUNTIES UNTIL 10 PM.

OTHER SCATTERED THUNDERSTORMS EXTENDED FROM THE WEST SIDE OF
MADISON...TO PRAIRIE DU SAC AND LA VALLE...AND ALSO AROUND
WESTFIELD. ALL THE STORMS WERE MOVING TO THE NORTH.

THE TORNADO WATCH REMAINS IN EFFECT FOR MARQUETTE...GREEN LAKE...
SAUK...COLUMBIA...DODGE...DANE...JEFFERSON...ROCK AND WALWORTH
COUNTIES UNTIL 10 PM.

ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY
AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH
YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE
PARENT THUNDERSTORM.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER SOUTHERN WISCONSIN
THIS EVENING.

MBK
Special weather statement, May 2, 6:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT FRI MAY 2 2008

WIZ046-047-051-052-056>060-062>072-030100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
648 PM CDT FRI MAY 2 2008

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTHEAST WISCONSIN...

A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM NEAR
DOUSMAN AND SULLIVAN SOUTH TO WATERFORD...LAKE GENEVA...BURLINGTON
AND PELL LAKE...MOVING TO THE NORTHEAST AT 45 MPH. THESE
THUNDERSTORMS WILL AFFECT WAUKESHA...OCONOMOWOC...BIG BEND AND
HARTLAND THROUGH 715 PM.

WIND GUSTS TO 60 MPH AND HAIL TO PENNY SIZE ARE POSSIBLE WITH
THESE THUNDERSTORMS. IN ADDITION...A TORNADO WATCH IS IN EFFECT
FOR WALWORTH AND JEFFERSON COUNTIES UNTIL 10 PM.

OTHER SCATTERED THUNDERSTORMS EXTENDED FROM THE EAST SIDE OF
MADISON...TO PORTAGE AND THE WISCONSIN DELLS. THESE STORMS WERE
MOVING TO THE NORTH AT 45 MPH.

THE TORNADO WATCH REMAINS IN EFFECT FOR MARQUETTE...GREEN LAKE...
COLUMBIA...DODGE...JEFFERSON...AND WALWORTH COUNTIES UNTIL 10 PM.

ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY
AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH
YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE
PARENT THUNDERSTORM.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER SOUTHERN WISCONSIN
THIS EVENING.

MBK
Local storm report, May 2, 6:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 SE CLINTON            42.54N 88.84W
05/02/2008                   ROCK               WI   LAW ENFORCEMENT

            TREE DOWN AT INTERSECTION OF COUNTY RD J AND BUSS RD.

&&

MBK
Local storm report, May 2, 7:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     2 NE EAST TROY          42.81N 88.37W
05/02/2008  M48 MPH          WALWORTH           WI   TRAINED SPOTTER

            REPORTED AT BEULAH STATION.

&&

MBK
Special weather statement, May 2, 7:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 PM CDT FRI MAY 2 2008

WIZ046-047-051-052-056>060-062>072-030215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
713 PM CDT FRI MAY 2 2008

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTHEAST WISCONSIN...

A LINE OF SCATTERED STRONG THUNDERSTORMS EXTENDED FROM NEAR
MENOMONEE FALLS TO WAUKESHA TO UNION GROVE AND WILMOT...MOVING TO
THE NORTHEAST AT 45 MPH. THESE THUNDERSTORMS WILL
AFFECT THE MILWAUKEE METRO AREA AS WELL AS RACINE...KENOSHA...GERMANTOWN...
WEST BEND AND PORT WASHINGTON FROM 715 PM THROUGH 8 PM.

WIND GUSTS TO 50 MPH AND HAIL TO DIME SIZE ARE POSSIBLE WITH
THESE THUNDERSTORMS.

OTHER SCATTERED THUNDERSTORMS WERE NEAR BEAVER DAM...MONTELLO AND
GREEN LAKE. ALL THE STORMS WERE MOVING TO THE NORTH AT 45 MPH.

ALL PEOPLE OUTDOORS THIS EVENING SHOULD KEEP AN EYE TO THE SKY
AND BE PREPARED TO SEEK SHELTER SHOULD A THUNDERSTORM APPROACH
YOUR LOCATION. REMEMBER...LIGHTNING CAN STRIKE WELL AWAY FROM THE
PARENT THUNDERSTORM.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF SOUTHERN
WISCONSIN THIS EVENING.

MBK
Local storm report, May 2, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     GERMANTOWN              43.23N 88.10W
05/02/2008  E50 MPH          WASHINGTON         WI   TRAINED SPOTTER

&&

MBK

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.